As per my gynaec's advise i had taken Duphaston 10mg tablets for ten days, one each from 24th march.
During this time We also had successful intercourse around the peak ovulation date. 4 days After that I noticed changes in my body like sore breast and bulged out stomach. And later also had lower back ache.
As per my normal cycle i would ve my periods on 8th April
I was two days late for my period(which has never been late as i have regular cycle of 28 days) and that morning on 10th april i was spotting brown color just few spots and then the same evening i started bleeding. The bleeding was very light compared to my normal periods.for two days i also had pain in abdomen and heavy stomach. Now i also feel very dizzy, nausea and tired and frequent urination.
I am very confused as the changes are because of the tablets or are there chances of pregnancy. Blood test and urine tests reports are negative.
Welcome to ehealthforum,
If you are not pregnant, you should have had withdrawal bleeding within 10 days of taking the last dosage of Duphaston. The prescribed medication Duphaston does not cause any harm to baby/fetus (it is also prescribed in pregnancy for prevention of miscarriage). The symptoms that you describe (sore breasts, abdominal distension, low back pain, delayed periods, spotting/altered bleeding, dizziness, nausea, tiredness, frequent urination) could indicate pregnancy possibility. Look out for development of any other new symptoms if pregnancy is suspected. If periods do not start within 10 days of expected period dates, or if you get abnormal periods, or if you suspect chances of pregnancy, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and a repeat blood/serum HCG level test (to confirm/rule out pregnancy accurately). Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Early Pregnancy Signs and Symptoms , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.